# SDR USAAF00041

- Difficulty date: June 2, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - FOUND THE RIGHT TRAILING EDGE FAIRING LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE NR 7 EMERGENCY POWER SUPPLY.  OPS CHECKS NORMAL.  (M)
